# SDR UPS08852275

- Difficulty date: April 21, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 576993321
- Condition: Damaged
- Location: Lt Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT WING CENTER LE, OUTBD END OF SLOT VANE HAS FRETTING WEAR.  REPAIRED LT WING CENTER LE OUTBD END OF SLOT VANE IAW SRM 51-1-21, SRM 51-01-08, SRM 51-03-01.
